# SDR DXTA2024021610919

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6062
- Aircraft time: 7,000 hours, 3,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: UNKNOWN
- Condition: Sheared
- Location: Door Stop
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR CUTOUT FORWARD STOP BRACKET BOLT HAS SHEARED OFF. PART LOCARED IN LEFT PILOT CUP HOLDER.  REMOVED UPPER FWD BROKEN STOB BOLT & DOWEL PIN, INSPECTED STOP BOLT ATTACHED FITTING NO DEFECTS NOTED,  INSTALLED CUSTOMER SUPPLIED NEW STOP BOLT PN: 600-38090-3 SN: N/A AND NEW DOWEL PIN PN: 600-38090-5, ADJUSTED STOP BOLT & PERFOMED SATISFCATORY OPS. CHECK OF MAIN CABIN DOOR PER CL-650 52-11-00.
